MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD CASSETTE RESERVOIR, 50ML; PUMP, INFUSION

SMITHS MEDICAL ASD, INC CADD CASSETTE RESERVOIR, 50ML; PUMP, INFUSION
Catalog Number 21-7001-24
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: year of event have been provided, but month and day is unknown.D4 - lot #: possible lot number: 43491 h3: neither samples nor pictures were received for analysis."no device history record was reviewed since lot number was not found in mtij system." without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that during infusion the device for no apparent reason started to alarm ¿cassette is not set correctly¿.Per reporter, this happened on 3-9 occasions.The exact dates are unknown, but they have happened in a time period of (b)(6) 2024.The device was checked several times by a biomedic and passed the annual check well.Possible lot number provided:43491.There was patient involvement.

Brand Name
CADD CASSETTE RESERVOIR, 50ML
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21233480
Report Number3012307300-2025-01088
Device Sequence Number8630015
Product Code FRN
UDI-Device Identifier10610586022111
UDI-Public(01)10610586022111
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K843772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7001-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown